| Model Number |
CD3265-40Q |
| Medical Device Problem Code |
Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that a patient presented to the clinic on (b)(6) 2021 previous episodes of post-paced t-wave oversensing on their implantable cardioverter defibrillator that was first noted (b)(6) 2020.Programming changes were made during the in-clinic visit.The patient was stable throughout.